# SDR SWAA2025102225689

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 43,732 hours, 20,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT EXTERIOR LIGHT IS OUT.   REPLACED AFT LH (M1673) EMERGENCY SLIDE/OVERWING DOOR LIGHT BATTERY PACK PER [AMM 33-51-06-960-805-NG.
